# SDR CALA0200519

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 48,618 hours, 23,366 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 4937644U503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR HOLD OPEN HOOK PAN ON DOOR CRACKED. REMOVED AND REPLACED HOOK PAN IAW SRM 51-40-02.
